# SDR SIMA201007003

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 18,611 hours, 13,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Gouged
- Location: Fuselage
- Part time: 18,611 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE AFT LOWER FUSELAGE SKIN AT FS 977 AND STRINGER 27 TO BE GOUGED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED GOUGES PER EO-CR-53MR-208.  THE AIRCRAFT WAS RETURNED TO SERVICE.
